Kodai Mathematical Journal

Moment inequalities for mixing sequences

Ken-ichi Yoshihara

Full-text: Open access

Article information

Source
Kodai Math. J., Volume 1, Number 2 (1978), 316-328.

Dates
First available in Project Euclid: 23 January 2006

Permanent link to this document
https://projecteuclid.org/euclid.kmj/1138035551

Digital Object Identifier
doi:10.2996/kmj/1138035551

Mathematical Reviews number (MathSciNet)
MR0508749

Zentralblatt MATH identifier
0392.60020

Subjects
Primary: 60F15: Strong theorems
Secondary: 60F17: Functional limit theorems; invariance principles

Citation

Yoshihara, Ken-ichi. Moment inequalities for mixing sequences. Kodai Math. J. 1 (1978), no. 2, 316--328. doi:10.2996/kmj/1138035551. https://projecteuclid.org/euclid.kmj/1138035551


Export citation

References

  • [1] BILLINGSLEY, P., Convergence of probability measures. New York, Wiley 1968.
  • [2] DAVYDOV, YU. A., Convergence of distributions generated by stationary stochastic processes. Theory Probab. Appli. 13, 691-696.
  • [3] IBRAGIMOV, L. A., LINNIK, YU. A., Independent and stationary sequences of random variables. Groningen Wolters-Noordhoff 1971.
  • [4] MORICZ, F., Moment inequalities and strong laws of large numbers. Z. Wahrscheinlichkeitstheoe verw. Geb. 35 (1976), 299-314.
  • [5] OODAIRA, H., YOSHIHARA, K., The law of the iterated logarithm for stationary processes satisfying mixing conditions. Kdai Math. Sem. Rep. 23 (1971), 311-334.
  • [6] PETROV, V. V., Sums of independent random variables Berlin. Heidelberg New York Springer-Verlag 1975.
  • [7] PHILIPP, W., The central limit problem for mixing sequences of random variables. Z. Wahrscheinlichkeitstheorie verw. Geb. 12 (1969), 155-171.
  • [8] PHILIPP, W. AND WEBB, G. R., An invariance principle for mixing sequences of random variables. Z. Wahrscheinlichkeitstheorie verw. Geb. 25 (1973), 223-237.
  • [9] REVESZ, P., The laws of large numbers. New York: Academic press 1968.
  • [10] SERFLING, R. J., Moment inequalities for the maximum cummulative sum. Ann. Math. Statist. 41 (1970), 1227-1234.
  • [11] SERFLING, R. J., Convergence properties of Sn under moment restrictions. Ann. Math. Statist. 41 (1970), 1235-1248.